### **JACoW TM 2017**



# **Report of Contributions**

Registration

Contribution ID: 1 Type: not specified

### Registration

Tuesday, 28 November 2017 08:30 (30 minutes)

Contribution ID: 2 Type: not specified

#### JACoW Board of Directors Welcome & Summary Report Pre-Meeting

Tuesday, 28 November 2017 09:15 (30 minutes)

Overview of BoD aims for the Team Meeting, report on JACoW mission, activities, areas of development, challenges, future forecasts and needs. Introduce active working groups, asks for expressions of interest and advise parallel meeting times (Mobile App, 2018 TM, Online Help, One-on-one, etc. )

Contribution ID: 3 Type: not specified

#### **Welcome Introduction**

Tuesday, 28 November 2017 09:00 (15 minutes)

**Primary author:** QIN, Qing (Institute of High Energy Physics)

**Presenter:** QIN, Qing (Institute of High Energy Physics)

Contribution ID: 4

Type: not specified

# JACoW Voting Introduction (Voting Scrutineer + JACoW Chair + Candidates)

Tuesday, 28 November 2017 09:45 (10 minutes)

Introduce the procedure for voting, the candidates, Introduce the procedure and time frame, who is eligible to vote.

Contribution ID: 5 Type: **not specified** 

### What is JACoW and What Does It Offer Your Conference?

Tuesday, 28 November 2017 09:55 (30 minutes)

The JACoW collaboration is a collaboration which has wide community of collaborators from around the world. Being born out of the arrival of electronic publication in the mid-nineties, JACoW has had a team of innovators who have co-operated delivering systems and tools for the organisation, operation, and long term achieving of conference proceedings for the accelerator and complementary communities. This talk will give a look at the history at the genesis of JACoW to modern day, vision into the future, and discuss the obligations and policies, network of collaborators and supporting volunteers, which enable the effective outcomes of the collaboration and bind it together.

Contribution ID: 6 Type: not specified

### Where to Get Help?

Tuesday, 28 November 2017 10:25 (30 minutes)

This talk will outline the locations and current literature and various helpful tutorials available on the JACoW and Source Forge websites. This talk aims to give insight to logical filing of the information, and give example how the information can be further edited and continuously improved.

Contribution ID: 7 Type: **not specified** 

### **Revision of 2016 Meeting Information**

Tuesday, 28 November 2017 10:55 (5 minutes)

This talk will highlight the parts of this years programme which are new, and information not repeated this year which can be found in the previous Team Meeting pages.

Primary author: BUTTON, David (Australian Nuclear Science and Technology Organisation)

Presenter: BUTTON, David (Australian Nuclear Science and Technology Organisation)

Contribution ID: 8 Type: **not specified** 

### Scaling of Roles Tasks and Resources vs Size of your Conference

Wednesday, 29 November 2017 09:00 (40 minutes)

ECRIS has about 60 participants, IBIC has about 250, and IPAC has about 1500. Not all teams are built equal, but are built to the size of the task ahead of them! JACoW has many member conferences of many different subject areas and thus different sizes. This talk aim to show examples of different size conferences and the considerations which are made in the condensing of roles, the size of the teams involved, typical budget implications, and aspects of SPMS and other tools used to organise and run the conference.

Presenter: Dr SATOGATA, Todd (Thomas Jefferson National Accelerator Facility)

Contribution ID: 9 Type: **not specified** 

## Running & Staffing Your Proceedings Office & Other Important Roles

Wednesday, 29 November 2017 11:30 (40 minutes)

Running a proceeding's office can be full of traps and generate allot of extra work for your team and leave even more work to be finished after the conference if not run efficiently. This talk will draw on many experiences in staffing, constructing, and running a proceedings office, and the roles that surrounding office have in contributing to the smooth operation, and achieving the final bundle of material for publication.

**Primary author:** PETIT-JEAN-GENAZ, Christine (European Organization for Nuclear Research)

Presenter: PETIT-JEAN-GENAZ, Christine (European Organization for Nuclear Research)

Session Classification: Conference Proceedings Production Activities

Contribution ID: 10 Type: not specified

#### **Processing Transparencies & Embedding Animations**

Wednesday, 29 November 2017 12:10 (40 minutes)

A large number of conference series are now routinely achieving oral presentation transparencies as part of the proceedings. This talk will look at the process which has been established with the SPMS instance to manage this process, and issues surrounding the ever growing number of presentations utilising the animations and how these are embedded in the pdf file.

Primary author: Ms MARX, Michaela (DESY)

Presenter: Ms MARX, Michaela (DESY)

Session Classification: Conference Proceedings Production Activities